American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45N05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Wolfgang Desch and Ronald Grimmer. Singular relaxation moduli and smoothing in three-dimensional viscoelasticity . Trans. Amer. Math. Soc. 314 (1989) 381-404. MR 939803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jan Prüss. On linear Volterra equations of parabolic type in Banach spaces . Trans. Amer. Math. Soc. 301 (1987) 691-721. MR 882711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. C. Grimmer. Resolvent operators for integral equations in a Banach space . Trans. Amer. Math. Soc. 273 (1982) 333-349. MR 664046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jon C. Helton. Nonlinear operations and the solution of integral equations . Trans. Amer. Math. Soc. 237 (1978) 373-390. MR 479379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stig-Olof Londen. An existence result on a Volterra equation in a Banach space . Trans. Amer. Math. Soc. 235 (1978) 285-304. MR 0473770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1